# SDR ASOA201001251

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL BEAM AT LBL 18.0 IS CRACKED ON OTBD BOTTOM CORNER. REMOVED POST ASSY AT FS 409.+128 LBL 18 IAW SRM 51-42-06.  R & R OTBD STIFFENER PN 601R32208-155 IAW SRM 51-42-06.   C/W EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889 REV A AND IAW SRM 51-42-06.
